Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 59, NWS Mobile, AL

June 5, 2013Wayne County, Mississippi; Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 5, 2013, 8:30 PM CDT for Wayne County, Mississippi; Washington County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 8:30 PM CDT (01:30 UTC)
Expired
Jun 5, 2013, 9:00 PM CDT
In force
30 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Washington County, AL, Wayne County, MS

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1801 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WUUS54 KMOB 060130
SVRMOB
ALC129-MSC153-060200-
/O.NEW.KMOB.SV.W.0059.130606T0130Z-130606T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
830 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  WEST CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 900 PM CDT

* AT 828 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 15 MILES SOUTHEAST OF WAYNESBORO...OR
  4 MILES NORTHWEST OF STATE LINE...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUCKATUNNA...         MILLRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3164 8828 3145 8826 3143 8861 3143 8867
      3158 8872
TIME...MOT...LOC 0130Z 314DEG 7KT 3148 8852

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:24 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 5, 3:24 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
324 PM CDT WED JUN 5 2013

.SHORT TERM...(TONIGHT THROUGH MONDAY)...FOR THE SHORT TERM...A
SYSTEM OVER THE CENTRAL GULF OF MEX...IN THE SOUTH END OF AN UPPER
TROUGH STRETCHING SOUTH OVER THE MISS RIVER VALLEY AND GULF OF MEX. A
SHORTWAVE IS MOVING THROUGH THE MID MISS RIVER SECTIONS OF THE ROUGH
TONIGHT...FIRST DRAWING THE GULF SYSTEM NORTH...THEN SWEEPING IT
NORTHEAST TOWARDS THE FL PENINSULA/PANHANDLE JUNCTURE. THE NAM IS
ADVERTISING A WEAKER SHORTWAVE MOVING OVER THE MISS RIVER
VALLEY...ALLOWING THE GULF SYSTEM TO SLOWLY MEANDER NORTH TOWARDS THE
WESTERN FL PANHANDLE. AM GOING WITH THE CONSENSUS OF THE MODELS FOR
THIS SYSTEMS MOVEMENT.

FOR THE FORECAST...THIS MEANS THE CURRENT ACTIVITY WILL DECREASE
INTO THE OVERNIGHT HOURS...BUT AS MORE ENERGY SWINGS THROUGH THE
MISS RIVER TROUGH(OVER THE LOWER MISS RIVER VALLEY...AM EXPECTING
ANOTHER ROUND TOMORROW. HAVE A FEELING IT WILL BE FARTHER SOUTH THAN
THE GFS IS ADVERTISING...SO HAVE BUMPED POPS UP FROM THE GFS
SOLUTION. /16

.LONG TERM...(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)...MOIST
UNSETTLED WEATHER PATTERN EXPECTED THROUGH THE WEEKEND WITH SCATTERED SHOWERS
AND THUNDERSTORMS DEVELOPING ALONG A STALLED...WEAKENING
FRONTAL BOUNDARY THAT MOVES INTO THE AREA THURSDAY NIGHT. CONVECTION
WILL BE MAXIMIZED DURING THE AFTERNOON AND DIMINISHING DURING THE
EVENING HOURS. BY MONDAY...THE LONGWAVE TROUGH ALOFT THAT HAS
PERSISTED OVER THE REGION BEGINS TO FILL ALLOWING THE BERMUDA HIGH TO
BEGIN BUILDING IN. THIS WILL RESULT IN THE WARMING OF OUR DAYTIME
HIGHS BY A FEW DEGREES...A DECREASE IN LAYER PRECIPITABLE WATER...AND
MORE ISOLATED VERSUS SCATTERED AFTERNOON CONVECTION ALONG THE SEA
BREEZE FRONT. /08 JW

&&

.MARINE...THE SYSTEM OVER THE OPEN GULF OF MEX HAS WANDERED NORTH
TODAY...THEN IS EXPECTED TO TAKE A NORTHEAST TREK TONIGHT INTO
THURSDAY. MODERATE TO STRONG EAST TO SOUTHEAST WINDS WILL BECOME A
LIGHT OFFSHORE THURSDAY INTO THURSDAY NIGHT AS THE SYSTEM MOVES OFF.
ANOTHER SHORTWAVE MOVING OVER THE AREA WILL BRING A RE-ENFORCING
SHOT OF NORTHERLY AIR FRIDAY INTO FRIDAY EVENING. A SURFACE RIDGE
WILL BUILD WEST OVER THE GULF OF MEX...BRINGING BACK A SOUTH TO
SOUTHWESTERLY FLOW TO THE AREA FOR THE WEEKEND INTO THE COMING WEEK.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  86  71  90  70 /  30  60  30  30  20
PENSACOLA   73  85  73  88  74 /  40  60  20  30  20
DESTIN      75  83  73  84  74 /  40  60  20  30  20
EVERGREEN   69  86  69  91  67 /  40  60  30  50  20
WAYNESBORO  68  87  68  90  65 /  40  70  40  30  20
CAMDEN      68  86  69  89  67 /  40  70  40  50  20
CRESTVIEW   70  86  68  91  68 /  40  60  20  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 1 AM THURSDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     HIGH SURF ADVISORY UNTIL 1 AM THURSDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 1 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

     HIGH SURF ADVISORY UNTIL 1 AM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM WEDNESDAY TO 2 PM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...

     SMALL CRAFT ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&
Hazardous weather outlook, Jun 5, 4:28 AM CDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CDT WED JUN 5 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-060930-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
428 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP TODAY ACROSS MOST OF
THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 45 MPH...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY WITH ISOLATED
TO SCATTERED THUNDERSTORMS FOR THE REMAINDER OF THE PERIOD. THE
STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS...HEAVY RAIN...AND
FREQUENT LIGHTNING STRIKES.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-060930-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
428 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT DUE TO
A COMBINATION OF MODERATE TO STRONG SOUTHEASTERLY WINDS AND SEAS
BUILDING TO 6 TO 9 FEET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE THURSDAY
WHILE MODERATE TO STRONG EASTERLY WINDS AND SEAS OF 6 TO 9 FEET
GRADUALLY SUBSIDE DURING THE DAY.

In the hours before

Special weather statement, Jun 5, 4:33 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
433 PM CDT WED JUN 5 2013

ALZ051>055-MSZ067-052230-
CHOCTAW AL-MONROE AL-WASHINGTON AL-WILCOX AL-WAYNE MS-CLARKE AL-
433 PM CDT WED JUN 5 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE
COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHERN CHOCTAW...NORTHERN
MONROE...NORTHWESTERN WASHINGTON...WILCOX AND NORTHERN CLARKE
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 428 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES SOUTHEAST OF CAMDEN TO 10 MILES
NORTHWEST OF GROVE HILL TO 15 MILES NORTH OF CHATOM...AND MOVING
NORTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             TOXEY...              SILAS...
  NEEDHAM...            GILBERTOWN...         BUTLER...
  YELLOW BLUFF...       PINE HILL...          PINE APPLE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS 40 TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Special weather statement, Jun 5, 5:14 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
514 PM CDT WED JUN 5 2013

MSZ067-052245-
WAYNE MS-
514 PM CDT WED JUN 5 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI THROUGH 545 PM CDT...

AT 514 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
RICHTON...OR 10 MILES WEST OF CLARA...AND WAS MOVING NORTHWEST AT 5
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN WAYNE COUNTY SOUTHWEST OF STRENGTHFORD

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY
RAIN. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR
LOCATION.

&&
Special weather statement, Jun 5, 6:46 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
646 PM CDT WED JUN 5 2013

ALZ051-MSZ067-060045-
CHOCTAW AL-WAYNE MS-
646 PM CDT WED JUN 5 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE COUNTY
IN SOUTHEAST MISSISSIPPI...AND CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THROUGH 745 PM CDT...

AT 645 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF BUTLER TO 15 MILES
NORTHEAST OF QUITMAN TO QUITMAN...AND MOVING WEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOXEY...              PENNINGTON...         NEEDHAM...
  LISMAN...             GILBERTOWN...         BUTLER...

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
VERY HEAVY RAIN.

WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES.
MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID
USING TELEPHONES.

&&
Special weather statement, Jun 5, 7:35 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
735 PM CDT WED JUN 5 2013

MSZ075-060115-
PERRY MS-
735 PM CDT WED JUN 5 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY IN
SOUTHEAST MISSISSIPPI...THROUGH 815 PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 13 MILES SOUTHWEST
OF RICHTON...OR NEAR NEW AUGUSTA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW AUGUSTA...        BEAUMONT...

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN WILL
ALSO ACCOMPANY THIS STORM. HEAVY RAINS MAY QUICKLY CAUSE PONDING OF
WATER ON AREA ROADWAYS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS
APPROACH YOUR LOCATION.

&&
Special weather statement, Jun 5, 7:41 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
741 PM CDT WED JUN 5 2013

ALZ051-052-MSZ067-060130-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-
741 PM CDT WED JUN 5 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND NORTHWESTERN
WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 830 PM CDT...

AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
OR 6 MILES NORTH OF CLARA...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         CLARA...              BUCKATUNNA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN WILL
ALSO ACCOMPANY THIS STORM. HEAVY RAINS MAY QUICKLY CAUSE PONDING OF
WATER ON AREA ROADWAYS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS
APPROACH YOUR LOCATION.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:09 PM CDTAreal Flood AdvisoryMOBPerry111 min
Jun 5, 7:51 PM CDTSevere Thunderstorm WarningMOBWayne39 min
Jun 5, 8:10 PM CDTAreal Flood AdvisoryMOBWayne3 hr
Jun 5, 8:23 PM CDTSevere Thunderstorm WarningMOBGreene52 min
Jun 5, 8:39 PM CDTFlash Flood WarningMOBWayne3 hr
Jun 5, 8:56 PM CDTFlash Flood WarningMOBPerry3 hr
Jun 5, 9:04 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene56 min
Jun 5, 10:24 PM CDTSpecial Marine WarningMOB96 min
Jun 6, 5:25 PM CDTSpecial Marine WarningMOB80 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.